On the diameter of a Cayley graph of a simple group of Lie type based on a conjugacy class.

Lawther, R. I. and Liebeck, Martin W. (1998) On the diameter of a Cayley graph of a simple group of Lie type based on a conjugacy class. Journal of Combinatorial Theory, Series A, 83 (1). pp. 118-137. ISSN 0097-3165

Full text not available from this repository.
Item Type:
Journal Article
Journal or Publication Title:
Journal of Combinatorial Theory, Series A
Uncontrolled Keywords:
/dk/atira/pure/researchoutput/libraryofcongress/qa
Subjects:
ID Code:
19438
Deposited By:
Deposited On:
13 Nov 2008 11:31
Refereed?:
Yes
Published?:
Published
Last Modified:
11 Mar 2020 02:15